# SDR DL72S953637

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT SKIN WORN AND CHAFED INBD OF INBD TRACK FAIRING AND BELOW SLAT ACTUATOR ON LWR TRAILING EDGE.  TRIMMED AWAY DAMAGED PORTION OF TAB AND FABRICATED DOUBLER AND FILLER PER MM 57-54-0 PG 820.
